# SDR ASAA2020051932730

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,657 hours, 5,272 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MM8
- Condition: Inoperative
- Location: Cockpit
- Part time: 41,971 hours, 15,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O SIDE F/D ON-OFF SWITCH MA LIGHT ON MCP INOP. GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL REF B737-900 AMM 22-11-34/401. OPS CHECK GOOD.
